# SDR DALA2023101208372

- Difficulty date: October 12, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 89,478 hours, 41,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 EMERGENCY LIGHT MESSAGE "EPSU EXT LOAD EMERG L" AFTER TEST. CORRECTIVE ACTION: R/R OVERWING ESCAPE SLIDE LIGHT PER A320 AMM 33-51-15. OK FOR SERVICE. (0013466)
